Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 246
HTML articles powered by AMS MathViewer

Difference equations: disconjugacy, principal solutions, Green’s functions, complete monotonicity
Philip Hartman PDF
Trans. Amer. Math. Soc. 246 (1978), 1-30
Multidimensional quality control problems and quasivariational inequalities
Robert F. Anderson and Avner Friedman PDF
Trans. Amer. Math. Soc. 246 (1978), 31-76
Quality control for Markov chains and free boundary problems
Robert F. Anderson and Avner Friedman PDF
Trans. Amer. Math. Soc. 246 (1978), 77-94
On the free boundary of a quasivariational inequality arising in a problem of quality control
Avner Friedman PDF
Trans. Amer. Math. Soc. 246 (1978), 95-110
On regular semigroups and their multiplication
Pierre Antoine Grillet PDF
Trans. Amer. Math. Soc. 246 (1978), 111-138
Compactifications of $\textbf {C}^{n}$
L. Brenton and J. Morrow PDF
Trans. Amer. Math. Soc. 246 (1978), 139-153
Automorphisms of $\textrm {GL}_{n}(R)$
B. R. McDonald PDF
Trans. Amer. Math. Soc. 246 (1978), 155-171
Quantization and projective representations of solvable Lie groups
Henri Moscovici and Andrei Verona PDF
Trans. Amer. Math. Soc. 246 (1978), 173-192
The Fuglede commutativity theorem modulo the Hilbert-Schmidt class and generating functions for matrix operators. I
Gary Weiss PDF
Trans. Amer. Math. Soc. 246 (1978), 193-209
Geometric convexity. III. Embedding
John Cantwell and David C. Kay PDF
Trans. Amer. Math. Soc. 246 (1978), 211-230
On modular functions in characteristic $p$
Wen Ch’ing Winnie Li PDF
Trans. Amer. Math. Soc. 246 (1978), 231-259
Persistent manifolds are normally hyperbolic
Ricardo Mañé PDF
Trans. Amer. Math. Soc. 246 (1978), 261-283
The spectral theory of distributive continuous lattices
Karl H. Hofmann and Jimmie D. Lawson PDF
Trans. Amer. Math. Soc. 246 (1978), 285-310
Intertwining differential operators for $\textrm {Mp}(n, \textbf {R})$ and $\textrm {SU}(n, n)$
Hans Plesner Jakobsen PDF
Trans. Amer. Math. Soc. 246 (1978), 311-337
The heat equation on a compact Lie group
H. D. Fegan PDF
Trans. Amer. Math. Soc. 246 (1978), 339-357
Hardy spaces of close-to-convex functions and their derivatives
Finbarr Holland and John B. Twomey PDF
Trans. Amer. Math. Soc. 246 (1978), 359-372
Invariance of the $L$-regularity of compact sets in $\textbf {C}^{N}$ under holomorphic mappings
W. Pleśniak PDF
Trans. Amer. Math. Soc. 246 (1978), 373-383
On the first occurrence of values of a character
G. Kolesnik and E. G. Straus PDF
Trans. Amer. Math. Soc. 246 (1978), 385-394
Amalgamation and inverse and regular semigroups
T. E. Hall PDF
Trans. Amer. Math. Soc. 246 (1978), 395-406
A characterization and sum decomposition for operator ideals
Andreas Blass and Gary Weiss PDF
Trans. Amer. Math. Soc. 246 (1978), 407-417
Dense subgroups of Lie groups. II
David Zerling PDF
Trans. Amer. Math. Soc. 246 (1978), 419-428
Liftings and the construction of stochastic processes
Donald L. Cohn PDF
Trans. Amer. Math. Soc. 246 (1978), 429-438
Rational subspaces of induced representations and nilmanifolds
R. Penney PDF
Trans. Amer. Math. Soc. 246 (1978), 439-450
Parabolic function spaces with mixed norm
V. R. Gopala Rao PDF
Trans. Amer. Math. Soc. 246 (1978), 451-461
On the existence of uniformly distributed sequences in compact topological spaces. I
V. Losert PDF
Trans. Amer. Math. Soc. 246 (1978), 463-471
The fixed-point construction in equivariant bordism
Russell J. Rowlett PDF
Trans. Amer. Math. Soc. 246 (1978), 473-481
On a theorem of Steinitz and Levy
Gadi Moran PDF
Trans. Amer. Math. Soc. 246 (1978), 483-491
Some metric properties of piecewise monotonic mappings of the unit interval
Sherman Wong PDF
Trans. Amer. Math. Soc. 246 (1978), 493-500
Even triangulations of $S^{3}$ and the coloring of graphs
Jacob Eli Goodman and Hironori Onishi PDF
Trans. Amer. Math. Soc. 246 (1978), 501-510